# SDR QMLA2024090920109

- Difficulty date: September 8, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N152AM
- Make and model: Bell 407
- Aircraft serial: 54049
- Aircraft time: 6,168 hours, 16,521 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Transmitter
- Condition: Faulted
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THE TRANSMISSION OIL PRESSURE GAUGE WENT TO ZERO. TRANSMISSION OIL TEMPERATURE REMAINED WITHIN THE NORMAL RANGE AND NO WARNING LIGHTS CAME ON. A PRECAUTIONARY LANDING WAS PERFORMED.  DISCONNECTED AND CLEANED CONNECTORS AT INSTRUMENT AND TRANSMITTER.  REMOVED AND REPLACED TRANSMISSION OIL TRANSMITTER
